VOL. 49 · NO. 4 | 1997
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 49 (4), (1997)
No abstract available
Articles
Wayne Rossman, Masaaki Umehara, Kotaro Yamada
Tohoku Math. J. (2) 49 (4), 449-484, (1997) DOI: 10.2748/tmj/1178225055
KEYWORDS: 53A10, 53A35, 53C42
No abstract available
Hiroki Sato
Tohoku Math. J. (2) 49 (4), 485-502, (1997) DOI: 10.2748/tmj/1178225056
KEYWORDS: 32G15, 14H15, 30F40
No abstract available
Qichang Huang, Bo Zhang
Tohoku Math. J. (2) 49 (4), 503-516, (1997) DOI: 10.2748/tmj/1178225057
KEYWORDS: 34K20
No abstract available
Katsuhisa Mimachi, Masatoshi Noumi
Tohoku Math. J. (2) 49 (4), 517-525, (1997) DOI: 10.2748/tmj/1178225058
KEYWORDS: 39A70, 33D80
No abstract available
Takashi Kaminogo
Tohoku Math. J. (2) 49 (4), 527-535, (1997) DOI: 10.2748/tmj/1178225059
KEYWORDS: 34K15, 34C99, 47H04
No abstract available
Hiroshi Tsunoda
Tohoku Math. J. (2) 49 (4), 537-555, (1997) DOI: 10.2748/tmj/1178225060
KEYWORDS: 57R30, 57M50, 57S30
No abstract available
Gen-ichi Oshikiri
Tohoku Math. J. (2) 49 (4), 557-563, (1997) DOI: 10.2748/tmj/1178225061
KEYWORDS: 53C12
No abstract available
Keisuke Ueno
Tohoku Math. J. (2) 49 (4), 565-575, (1997) DOI: 10.2748/tmj/1178225062
KEYWORDS: 58E20
No abstract available
Tadashi Kuroda, Cheol Min Jang
Tohoku Math. J. (2) 49 (4), 577-584, (1997) DOI: 10.2748/tmj/1178225063
KEYWORDS: 30D05, 58F23
No abstract available
Jingyi Chen, Song-Ying Li
Tohoku Math. J. (2) 49 (4), 585-597, (1997) DOI: 10.2748/tmj/1178225064
KEYWORDS: 32F40, 32C17, 32F10
No abstract available
Hongyou Wu
Tohoku Math. J. (2) 49 (4), 599-621, (1997) DOI: 10.2748/tmj/1178225065
KEYWORDS: 53A10, 58E20
No abstract available
Back Matter
Tohoku Math. J. (2) 49 (4), (1997)
No abstract available
Back to Top